I had taken doxycycline back in 2011-2012 for Lymes Disease... at the time I had moderate acne on my forehead and it literally cleared my skin up within a week! It was amazing! The only problem was, like you're seeing with your other medications, there are some side effects (gastric distress, lethargy) and eventually the bacteria in your body will adapt to the antibiotic and the acne returns. When I started to notice my acne returning I stopped taking the doxy and my acne returned full force. Antibiotics really aren't the ideal way to clear up acne and definitely are not a long term solution. The best thing you can do is to find a good skincare regimen (cleanser, toner, moisturizer) and maybe ask your dermatologist about using topical RX instead of oral antibiotics. I made the switch to topical creams and my skin is 99% clear and just as clear as when I was taking antibiotics.
Whatever you choose to do, good luck! ~Rosalie